# SDR MASA2011052602862

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 19,598 hours, 15,484 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AT FL 370 THE AIRCRAFT WAS YAWING RIGHT.  THE PILOT CORRECTED WITH LEFT RUDDER.  SHORTLY AFTER THAT CREW GOT SEVERAL FAILURES ON THE PFD AND IT BEGAN TO FLICKER.  THEN THE NR 1 YAW DAMPER DISCONNECTED.  NR 2 YAW DAMPER NEVER DISCONNECTED.  THE CREW THEN DISCONNECTED THE AUTOPILOT DECLARED AN EMERGENCY AND LANDED AT ABQ AS ACFT WENT DOWN IN ALTITUDE THE RUDDER CONTROL BECAME MORE POSITIVE.  THE MDC WAS FLAGGING A NR 1 AHRS AND NR 1 AFCS FAILURE.  CONTRACT MX  REPLACED THE NR 1 AHRS, OP CHECKS WERE GOOD.
